# SDR HALA2023010500003

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 44,785 hours, 7,018 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7300 · Engine Fuel and Control
- Part: Control Unit
- Condition: Faulted
- Location: Nr 1 Vsv
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

ETOPS - ENG 1 CTL SYS FAULT AFTER ENGINES SHUT DOWN.  BITE TEST FAULTED VSV CONTROL UNIT.  REMOVED AND REPLACED #1 ENG VSV CONTROL UNIT PER AMM 75-33-51-400-801-Q.  NO LEAKS NOTED.  TEST #5 OPS CHK GOOD.  AIRCRAFT OK FOR SVC.
